# SDR CA080213011

- Difficulty date: September 19, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 34,239 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3250 · Landing Gear Steering System
- Part: Stud
- Part number: 712761
- Condition: Sheared
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI, A SNAP WAS HEARD BY THE FLIGHT CREW AND HYDRAULIC STEERING CONTROL WAS LOST. THE AC WAS TAXIED TO THE RAMP USING DIFFERENTIAL PWR AND BRAKING.  THE STUD SECURING THE HYD STEERING ACTUATOR WAS FOUND SHEARED. THE NOSE GEAR ASSY WAS REPLACED AND AC WAS RETURNED TO SERVICE. THE CAUSE OF THE BROKEN STUD COULD NOT BE DETERMINED. (TC NR 20080213011)
